OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4324

Title: An Agmon Douglis-Nirenberg type result for some non linear equations
Authors: Giachetti, D.
Schianchi, R.
Keywords: regularity
distributional solutions
nonlinear equations
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: D. Giachetti and R. Schianchi, "An Agmon Douglis-Nirenberg type result for some non linear equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 143-152.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: We consider local distributional solutions $u\,\epsilon\, W_{loc}^{1,r}\left(\Omega\right)$of non linear elliptic equations of the type \[ -divA\left(x,Du\right)=-div\, f\left(x\right)+g\left(x\right) \] and we prove that $u\,\epsilon\, W_{loc}^{2,r}\left(\Omega\right)$ when r is sufficiently close to 2 which is the exponent related to the growth conditions of the operator (see assumptions (2) and (3)).
URI: http://hdl.handle.net/10077/4324
ISSN: 0049-4704
MS Classification: 49N60
35J60
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
GiachettiSchianchiRendMat31.pdf211.81 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.